# SDR SWIA202161626

- Difficulty date: August 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 6003152915
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON THE FUSELAGE SIDE VERY AFT LANDING IS GOUGED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED PAX DOOR HINGE ON FUSELAGE SIDE IAW CRJ 200 SRM 53-21-23 AND REO 601R-53-21-656 REV A DATED 2017-03-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
